# SDR DALA2023092107764

- Difficulty date: June 13, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 36,114 hours, 4,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 FOUND LIGHTNING STRIKE ON RIVET FR12A BETWEEN STRINGER43/44. CORRECTIVE ACTION: REMOVED RIVET. OVERSIZED HOLE TO REMOVE DAMAGE PER A330-SRM 53-11-11. PERFORMED HFEC OPEN HOLE INSPECTION. NO CRACK INDICATION. INSTALLED SOLID RIVET PER A330-SRM 53-11-11. TREATED, PRIMED AND PAINTED. PERMANENT REPAIR COMPLETE. (4775134)
